Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 19, NWS Philadelphia/Mount Holly

February 10, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 10, 2026, 12:45 AM EST. It took effect at Feb 11, 2026, 6:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2026, 12:45 AM EST (05:45 UTC)
In effect from
Feb 11, 2026, 6:00 AM EST
Expired
Feb 12, 2026, 6:00 PM EST
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

767 
WHUS71 KPHI 100545
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1245 AM EST Tue Feb 10 2026

ANZ450>452-102000-
/O.NEW.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1245 AM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-102000-
/O.NEW.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1245 AM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-102000-
/O.NEW.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1245 AM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
131 
WHUS71 KPHI 101909
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
209 PM EST Tue Feb 10 2026

ANZ450>452-111000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
209 PM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-111000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
209 PM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-111000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
209 PM EST Tue Feb 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
798 
WHUS71 KPHI 110635
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
135 AM EST Wed Feb 11 2026

ANZ450>452-112000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
135 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...From 6 AM this morning to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-112000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
135 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...From 6 AM this morning to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-112000-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
135 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM EST THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 6 AM this morning to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
507 
WHUS71 KPHI 111021
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
521 AM EST Wed Feb 11 2026

ANZ450>455-112300-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
521 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-112300-
/O.CON.KPHI.SC.Y.0019.260211T1100Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
521 AM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
453 
WHUS71 KPHI 111905
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
205 PM EST Wed Feb 11 2026

ANZ450>455-120930-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
205 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-120930-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
205 PM EST Wed Feb 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
241 
WHUS71 KPHI 120610
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
110 AM EST Thu Feb 12 2026

ANZ450>455-122000-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
110 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-122000-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
110 AM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
768 
WHUS71 KPHI 121911
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
211 PM EST Thu Feb 12 2026

ANZ450>455-122300-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
211 PM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-122300-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
211 PM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
332 
WHUS71 KPHI 122302
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
602 PM EST Thu Feb 12 2026

ANZ430-431-450>455-130015-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-260212T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
602 PM EST Thu Feb 12 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have diminished.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 12:28 AM EST, 17 minutes earlier. Its key messages:

  • 1. Temperatures moderate back closer to normal for the mid-week and potentially again over the weekend into early next week. No further cold weather headlines are expected over the next 7 days. 2. A weak system looks to bring the potential for light precipitation including wintry precipitation Tuesday afternoon and night. 3. We continue to monitor the potential for a system to impact the area this weekend.
Area forecast discussion, Feb 10, 12:28 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1228 AM EST Tue Feb 10 2026

.WHAT HAS CHANGED...
No significant changes.

&&

.KEY MESSAGES...
1. Temperatures moderate back closer to normal for the mid-week and
potentially again over the weekend into early next week. No further
cold weather headlines are expected over the next 7 days.

2. A weak system looks to bring the potential for light
precipitation including wintry precipitation Tuesday afternoon
and night.

3. We continue to monitor the potential for a system to
impact the area this weekend.

&&

.DISCUSSION...
KEY MESSAGE 1...Temperatures moderate back closer to normal for the
mid-week and potentially again over the weekend into early next
week. No further cold weather headlines are expected over the next 7
days.

Another cold morning is expected across the area Tuesday but not as
cold as the last several as cloud coverage will keep temperatures a
bit warmer and high pressure will keep winds calmer. Overnight lows
are expected to be mainly in the teens with little difference
between the air temps and wind chills as there will be little to no
wind. As a result, no further cold weather headlines will be needed.

Warm air advection aloft will get underway on Tuesday leading to a
moderating pattern for temperatures at the surface. Temperatures
will be warmer on both Tuesday and Wednesday, to right around normal
in the low 30s to mid 40s. Cooler temps likely for Thursday and
Friday behind a pair of cold front but still at or just above
freezing for most areas. The warming trend then may resume over the
weekend and into early next week.

While daytime temperatures look to consistently be at or above
freezing this week, overnight lows will continue to fall below
freezing, mainly in the upper teens to 20s. For more on how this
cycle of warming and cooling temperatures will affect ice in the
waterways, see the Marine section below.

KEY MESSAGE 2...A weak system looks to bring the potential for light
precipitation including wintry precipitation Tuesday afternoon
and night.

A weak clipper type system looks to bring the potential for some
light precipitation tomorrow afternoon and night. This low pressure
system will be north of the Great Lakes Region in Canada tomorrow
morning and will be moving towards New England by Wednesday morning.
A warm front will lift through the area tomorrow. Overall, sounding
profiles show any precipitation will struggle with dry air and looks
light. Areas near and north of I-78 tomorrow afternoon have a slight
chance to chance (PoPs of 20-25%) for light precipitation including
wintry precipitation. One struggle area is that given this being a
system well off to the north and the low being weaker, the surface
warm front may struggle to fully move northward through our area
tomorrow which would impact surface temperatures. Although, there is
a notable warm nose with the warm air advection aloft which leads to
the potential of mixed precipitation. In terms of the mixed
precipitation, model soundings lean in the direction of freezing
drizzle or freezing rain for parts of the area near and north of I-
78. The precipitation will not be widespread as it will be fighting
the dry air.

Tomorrow night, a cold front moves through. There are slightly
higher PoPs for the cold frontal passage due to a signal for some
Fgen forcing with the front which is leading to more precipitation
potential. There are PoPs of 20-30% in mainly northern and central
portions of New Jersey as the cold front passes through. Again, due
to dry air, the precipitation looks light and is not widespread.
Overnight tomorrow, some of the precipitation has the potential to
be wintry precipitation including freezing rain again due to the
warm nose aloft. As a result of the freezing rain, a light glazing
of ice is possible in parts of the Poconos and northwest New Jersey.
There is lower confidence currently with this forecast given the
reasons described above including this being a weaker system, how
the temperature profile plays out with the surface warm front and
warm nose aloft, and how much of the precipitation makes it through
the dry air.

KEY MESSAGE 3...We continue to monitor the potential for a system to
impact the area this weekend.

Model guidance continues to show the potential for a low pressure
system to impact the area this weekend. Currently, there remains
uncertainty in the precipitation types and timing. Due to this being
towards the end of the forecast period, uncertainty remains and
trends will be monitored over the upcoming days.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through Tuesday...VFR ceilings. Light and variable to locally
calm winds, becoming southerly 5-8 knots. Moderate confidence.

Tuesday night...VFR ceilings, however a brief period of MVFR
ceilings possible. Some light freezing rain possible during this
evening, mostly at KABE where a PROB30 is included. Winds
becoming light and variable for a time, then becoming west-
northwest 5-10 knots late. A period of low-level wind shear. Low
confidence.

Outlook...

Wednesday and Thursday...VFR overall. West-northwest to northwest
wind gusts to 20-25 knots.

Friday and Saturday...VFR.

&&

.MARINE...
West to northwest winds will average 10 to 15 kt with gusts up to 20
kt this afternoon, then 5 to 10 kt tonight. No marine headlines are
expected with seas also continuing to decrease.

Regarding the river/bay ice...Significant ice cover continues across
many area bay waters and inland estuaries. This includes, but is not
limited to the Delaware estuary. On rivers, the ice thickness is
enough to cause some restrictions in the flow. Per satellite imagery
and ice analysis data, the Delaware River is mostly ice covered from
the entrance to Delaware Bay northward, or upstream, to at least
Washington Crossing.

The most common ways river ice can break up is either through a
thermal or mechanical means. We would like to see temperatures rise
into the 40s for a few days, which parts of the region are forecast
to get to around 40 degrees Wednesday afternoon, then potentially
again over the weekend and into next week. Significant rainfall,
producing river rises, can also break up ice but that is not in the
forecast this week.

As a result, ice cover will continue. For this week, there may be a
pause in the ice growth during the daylight hours as temperatures
rise to and above freezing starting Tuesday afternoon, however
temperatures at night will continue to support ice expansion.

Outlook...

Tuesday...No marine headlines are anticipated.

Wednesday and Thursday...A period of Small Craft Advisory conditions
possible.

Friday and Saturday...No marine headlines are anticipated.

&&

.EQUIPMENT...
The Fort Dix radar (KDIX) remains out of service through at
least Tuesday depending on how quickly replacement parts
arrive.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...AKL/Guzzo
AVIATION...AKL/DeSilva/Gorse/Guzzo
MARINE...AKL/Guzzo
Hazardous weather outlook, Feb 9, 5:05 AM EST, 19 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Mon Feb 9 2026

MDZ012-015-019-020-101100-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Mon Feb 9 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 1:57 PM ESTWinter Weather AdvisoryPHIHunterdon, Middlesex, Monmouth, Morris, Somerset, Sussex and 1 more12 hr

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.